# SDR A6WA202303178520

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 39,999 hours, 38,670 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 601R35031263
- Part serial: NSA
- Condition: Corroded
- Location: Cargo Floor Lh
- Part time: 39,999 hours, 38,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERIOR, FLOORBOARD SUPPORT STRUCTURE CORRODED FROM FS574 TO FS609 @ LBL27. REMOVED AND REPLACED FLOARBOARD SUPPORT STRUCTURE IAW EA# 105-2023-024 *******AIRCRAFT REMOVED FROM SERVICE*********** REMOVED AND REPLACED FLOARBOARD SUPPORT STRUCTURE IAW EA# 105-2023-024
